# SDR 95ZZZY0983

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N94LG
- Make and model: Snias AS350B2
- Aircraft serial: 2728
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transmitter
- Part number: 642790041
- Condition: Defective
- Location: Oil Pressure
- Part time: 335 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL PRESSURE GUAGE PEGS WHEN BATTERY PWR IS ON. REPLACED WITH NEW UNIT(S), CORRECTED PROBLEM.
